Research Repository

Fundamental Representations and Algebraic Properties of Biquaternions or Complexified Quaternions

Sangwine, SJ and Ell, TA and Le Bihan, N (2011) 'Fundamental Representations and Algebraic Properties of Biquaternions or Complexified Quaternions.' Advances in Applied Clifford Algebras, 21 (3). 607 - 636. ISSN 0188-7009

[img]
Preview
Text
1001.0240v1.pdf

Download (326kB) | Preview

Abstract

The fundamental properties of biquaternions (complexified quaternions) are presented including several different representations, some of them new, and definitions of fundamental operations such as the scalar and vector parts, conjugates, semi-norms, polar forms, and inner products. The notation is consistent throughout, even between representations, providing a clear account of the many ways in which the component parts of a biquaternion may be manipulated algebraically. © 2010 Springer Basel AG.

Item Type: Article
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Q Science > QC Physics
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Jim Jamieson
Date Deposited: 05 Mar 2013 13:49
Last Modified: 30 Jan 2019 16:17
URI: http://repository.essex.ac.uk/id/eprint/5561

Actions (login required)

View Item View Item